# SDR 97ZZZX4772

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Boeing 727232
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: X11375
- Condition: Failed
- Location: Fan
- Part time: 713 hours
- Component: Sundstrandem, 215201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BALL BEARING STARTING TO COME APART.  PARTIAL FAILURE OF BEARING.  712.42 HOURS SINCE NEW PART INSTALLED.
